Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COOK INCORPORATED CXI; CATHETER, CONTINUOUS FLUSH
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COOK INCORPORATED CXI; CATHETER, CONTINUOUS FLUSH
Model Number
G50003
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
06/07/2018
Type of Reportable Event
Malfunction
Event or Problem Description
Cxi support cath ref g5003.When trying to dilate a vessel in the leg the catheter broke inside about a 3-4 inch piece.It was able to be retrieved.It is a cook medical product.The package and the device were saved.
New Search
Submit an Adverse Event Report
Brand Name
CXI
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer
(Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key
7629004
Report Number
7629004
Device Sequence Number
1899301
Product Code
KRA
UDI-Device Identifier
00827002500037
UDI-Public
(01)00827002500037(17)200410(10)7815407
Combination Product (Y/N)
N
Initial Reporter State
VA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
06/18/2018
Report Date
(Section F)
06/18/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Physician
Device Expiration Date
04/10/2020
Device Model Number
G50003
Device Catalogue Number
CXI-2.6-18-150-P-NS-ANG
Device Lot Number
7815407
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Device Age
1 DY
Event Location
Hospital
Date Report to Manufacturer
06/18/2018
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
06/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
87 YR
Patient Weight
63
Date Report Sent to FDA
06/18/2018